BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 6, Issue Number: 4

Volume: 6, Issue: 4 (24 Articles)

Research Article
Title: On the striction curves of Mannheim Frenet ruled surfaces in E3
Authors: Seyda Kilicoglu, Suleyman Senyurt and Huseyin Kocayigit
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:196-202
DOI: 10.20852/ntmsci.2019.331
Viewed: (661) times
Abstract | Full Text| PDF

Research Article
Title: A new class of operator ideals and approximation numbers
Authors: Pinar Zengin Alp and Emrah Evren Kara
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:008-015
DOI: 10.20852/ntmsci.2018.310
Viewed: (1094) times
Abstract | Full Text| PDF

Research Article
Title: Constancy of φ-holomorphic sectional curvature of an indefinite Sasaki-like almost contact manifold with B-metric
Authors: Anu Devgan and R. K. Nagaich
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:87-95
DOI: 10.20852/ntmsci.2018.319
Viewed: (706) times
Abstract | Full Text| PDF

Research Article
Title: On new integral inequalities for m-logarithmically-convex functions
Authors: Huriye Kadakal
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:001-007
DOI: 10.20852/ntmsci.2018.309
Viewed: (856) times
Abstract | Full Text| PDF

Research Article
Title: Voids identification from partially overspecified boundary data
Authors: Amel Ben Abda, Emna Jaiem, Sinda Khalfallah and Bochra Méjri
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:96-110
DOI: 10.20852/ntmsci.2018.320
Viewed: (752) times
Abstract | Full Text| PDF

Research Article
Title: Confidence intervals based on resampling methods using ridge estimator in linear regression model
Authors: Yogendra P Chaubey, Mansi Khurana and Shalini Chandra
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:77-86
DOI: 10.20852/ntmsci.2018.318
Viewed: (1271) times
Abstract | Full Text| PDF

Research Article
Title: On bounded second Riesz p(.)-variable variation
Authors: Rinchen Tundup, Aditi Sharma and Kailash Sharma
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:45-53
DOI: 10.20852/ntmsci.2018.314
Viewed: (819) times
Abstract | Full Text| PDF

Research Article
Title: Inequalities involving Hadamard products of centrosymmetric matrices
Authors: Mustafa Özel and Dilek Kayaalp
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:119-126
DOI: 10.20852/ntmsci.2018.322
Viewed: (562) times
Abstract | Full Text| PDF

Research Article
Title: An approximate solution of equations characterizing spacelike curves of constant breadth in minkowski 3-space
Authors: Tuba Agirman Aydin, Mehmet Sezer and Huseyin Kocayigit
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:182-195
DOI: 10.20852/ntmsci.2019.330
Viewed: (619) times
Abstract | Full Text| PDF

Research Article
Title: Total domination on anti fuzzy graph
Authors: R.Muthuraj and A.Sasireka
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:28-39
DOI: 10.20852/ntmsci.2018.312
Viewed: (1333) times
Abstract | Full Text| PDF

Research Article
Title: A note on the absolute indexed norlund summability
Authors: Birupakhya Padhy, B.Majhi, P. Samanta, M. Misra, Vandana Vandana and U. K. Misra
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:54-59
DOI: 10.20852/ntmsci.2018.315
Viewed: (722) times
Abstract | Full Text| PDF

Research Article
Title: Contact Pseudo-slant submanifolds of a cosymplectic manifold
Authors: Mehmet Atceken, Umit Yildirim and Suleyman Dirik
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:154-164
DOI: 10.20852/ntmsci.2018.326
Viewed: (927) times
Abstract | Full Text| PDF

Research Article
Title: Uniform I-Lacunary statistical convergence on time scales
Authors: Omer Kisi and Erhan Guler
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:142-153
DOI: 10.20852/ntmsci.2018.325
Viewed: (849) times
Abstract | Full Text| PDF

Research Article
Title: Fixed points of generalized contraction mappings in vector metric spaces
Authors: Demet Binbasioglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:60-66
DOI: 10.20852/ntmsci.2018.316
Viewed: (840) times
Abstract | Full Text| PDF

Research Article
Title: Hermite-Hadamard inequality for M_φ A-strongly convex functions
Authors: Sercan Turhan, Selahattin Maden, Ayse Kubra Demirel and Imdat Iscan
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:127-133
DOI: 10.20852/ntmsci.2018.323
Viewed: (520) times
Abstract | Full Text| PDF

Research Article
Title: Darboux vector and stress analysis of Winternitz frame
Authors: Yilmaz Tuncer and Huseyin Kocayigit
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:176-181
DOI: 10.20852/ntmsci.2019.329
Viewed: (676) times
Abstract | Full Text| PDF

Research Article
Title: Some characterizations of the slant helices according to N-Bishop frame in Euclidean 3-space
Authors: Hatice Kusak Samanci, Hüseyin Kocayigit and Ayhan Yildiz
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:016-027
DOI: 10.20852/ntmsci.2018.311
Viewed: (1032) times
Abstract | Full Text| PDF

Research Article
Title: An application of interval-valued neutrosophic soft graphs in a decision making problem
Authors: Yildiray Celik and Guven Kara
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:67-76
DOI: 10.20852/ntmsci.2018.317
Viewed: (685) times
Abstract | Full Text| PDF

Research Article
Title: Corrigendum to: On irresolute topological vector spaces
Authors: Madhu Ram and Shallu Sharma
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:40-44
DOI: 10.20852/ntmsci.2018.313
Viewed: (1001) times
Abstract | Full Text| PDF

Research Article
Title: Matrix representations of Fibonacci-like sequences
Authors: Yasemin Tasyurdu
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:203-210
DOI: 10.20852/ntmsci.2019.332
Viewed: (904) times
Abstract | Full Text| PDF

Research Article
Title: A new machine learning approach to house price estimation
Authors: Changchun Wang and Hui Wu
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:165-171
DOI: 10.20852/ntmsci.2018.327
Viewed: (1072) times
Abstract | Full Text| PDF

Research Article
Title: New adaptive conjugate gradient methods choices for unconstrained optimization
Authors: Hawraz N. Jabbar
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:134-141
DOI: 10.20852/ntmsci.2018.324
Viewed: (738) times
Abstract | Full Text| PDF

Research Article
Title: Multiplicatively P-functions and some new inequalities
Authors: Huriye Kadakal
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:111-118
DOI: 10.20852/ntmsci.2018.321
Viewed: (688) times
Abstract | Full Text| PDF

Research Article
Title: On the formation of convex and starlike functions with the form of Hadamard multiplication redefine
Authors: Ismet Yildiz
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 4, (OCT), pp:172-175
DOI: 10.20852/ntmsci.2018.328
Viewed: (592) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul